Characterizing degree-sum maximal nonhamiltonian bipartite graphs

M Ferrara, M Jacobson, Jeffrey Powell

Research output: Contribution to journalArticle

7 Citations (Scopus)


In 1963, Moon and Moser gave a bipartite analogue to Ore's famed theorem on hamiltonian graphs. While the sharpness examples of Ore's Theorem have been independently characterized in at least four different papers, no similar characterization exists for the Moon-Moser Theorem. In this note, we give such a characterization, consisting of one infinite family and two exceptional graphs of order eight. (C) 2011 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)459-461
Number of pages3
JournalDiscrete Mathematics
Issue number2
Publication statusPublished - 1 Jan 2012


  • Bipartite graph
  • Hamiltonian cycle


Dive into the research topics of 'Characterizing degree-sum maximal nonhamiltonian bipartite graphs'. Together they form a unique fingerprint.

Cite this